# SDR UIEA2016101200805

- Difficulty date: October 12, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 89,403 hours, 17,003 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Part number: CH31769
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT AFTER LANDING.. REMOVED AND REPLACED IGNITOR AND OPS CHECK OK IAW AMM 49-41-02 & 49-11-00.
